Pyrrolizidine alkaloid toxicosis and hepatic encephalopathy in horses in Easter Island, Chile

##plugins.themes.bootstrap3.article.main##

Jorge C. Lohse Enrique Paredes Carlos M. González Marc Koene Mahmoud Mageed

Resumen

A group of horses died in Easter Island following anorexia, weight loss and neurological signs. Similar cases have occurred since the introduction of a plant containing pirrolizidine alkaloid to the island. This study describes the grazing behaviour of the horses and the potential correlation with the development of these horses clinical signs.

##plugins.themes.bootstrap3.article.details##

##submission.howToCite##
LOHSE, Jorge C. et al. Pyrrolizidine alkaloid toxicosis and hepatic encephalopathy in horses in Easter Island, Chile. Austral Journal of Veterinary Sciences, [S.l.], v. 50, n. 2, p. 107-110, may 2018. ISSN 0719-8132. Disponible en: <http://revistas.uach.cl/index.php/australjvs/article/view/2968>. Fecha de acceso: 16 oct. 2018
Sección
CASE REPORT